# SDR CA970505021

- Difficulty date: April 13, 1997
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Cndair CL6002B19
- Engine: Ge CF343A1
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Bpsu
- Part number: 855D1007
- Condition: Failed
- Location: Flaps
- Part time: 2,181 hours
- Stage of operation: NR
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

(CAN) FLAPS FAILED MESSAGE ON EICAS. FLAPS UNABLE TO EXTEND. BRAKE AND POSITIONING SENSOR UNIT REPLACED. ALSO FLAP ELECTRONIC CONTROL UNIT AND POWER DRIVE UNITS REPLACED. FECU P/N 865D100-5 AND PDU P/N 860D100-18.
